How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Cyndi Your Own Question
Cyndi, Nurse
Category: Health
Satisfied Customers: 131
Experience:  16yrs exp:Cancer,Neuro, Heart, Infections, Back surgery,Diabetes, Pain,immune disorders
Type Your Health Question Here...
Cyndi is online now
A new question is answered every 9 seconds

I get this heat rush over the top of my head, starting ...

This answer was rated:

I get this heat rush over the top of my head, starting above my eyes. It happens maybe once or twice a day, and lasts about 3-4 minutes.It started about 4 months ago.

Optional Information:
Female , Age: 59

Already Tried:
only told my hematologyst.I'm been checked for possible blood clots.

Dear S,

Are you going through Menapause? OR do you have High blood pressure?

Let me know your medical history so I can narrow it down.

Talk to you soon...
Cyndi and other Health Specialists are ready to help you
Customer: replied 10 years ago.
I had my hystectomy done when I was 50 years old.I'm a diabetic type 2, my blood pressure started to get high about 5 months ago.Before was perfect 110/70.My medicines are: Lipitor 20mg, Actonel 35mg ,aspirin 81mg,L-thyroxine 50mcg,Lexapro 10mg,Wellbutrin XI 150mg,Metformin 1000mg, Anbiem 5mg. I'm 5.1 feet tall, 140 pounds. Very active. Exercise daily.Feel always very tired. Am presently doing several blood tests and MRI along w/ some tests on my legs to follow up on a geen ( sorry for the mispealing ) mutation that was found that causes boold clots.
Customer: replied 10 years ago.
I meant to say blood clots.

Well a sudden rise in your blood surgar can cause this, also a sudden rise in your heart rate and or blood pressure too.

What I would do is when this is happening. Test your Blood pressure, heart rate and blood sugar. See if anything is out of the normal range.
Normal for blood pressure is 90 over 40 to 110 over 70.
Normal heart rate for NON athlete is 60-100 per min.
Normal blood sugar is 60-110. It can be up to 140 if you had food 2 hours before.

Keep a record of what you are doing at the time.
Some of your medications( Wellbutrin XL )also have FLUSHING as side effects. Did this start AFTER you started a NEW medication. If it did, can be the cause.

AS far as blood clots, not a symptom per say, if you had neurological problems at that same time. I would look harder into it.

Good luck and God Bless.
I you have any questions just ask.

If this helped you please hit the green accept button and leave feed back. Bonus is welcome.
Thank you